# SDR N6WA2015010501

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 30,385 hours, 21,646 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT CAUTION.  VERIFIED DOOR CLOSED, LATCHED & LOCKED.  DEFERRED LT EMER EXIT DOOR INDICATION SYS IAW MEL 52-70-03 CAT C.
